# SDR P4YA2011022400001

- Difficulty date: February 24, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N261F
- Make and model: Skrsky S61N
- Aircraft serial: 61771
- Aircraft time: 26,926 hours, 47,462 cycles
- Engine: Ge CT581402
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Case
- Condition: Cracked
- Location: Engine Exhaust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION FOUND THE NR 1 ENGINE POWER TURBINE EXHAUST CASING CRACKED BEYOND LIMITS. ENGINE SN 285-063RC IN PROCESS OF BEING REMOVED AND REPLACED.
